# SDR AALA201710169058

- Difficulty date: October 14, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 72,866 hours, 25,385 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DISAGREE LIGHT INBOUND.  WHEN GEAR HANDLE WAS PUT TO OFF, GEAR DISAGREE LIGHT WENT OUT AND STAYED OUT WHEN HANDLE WAS PUT BACK TO UP.  REMOVED AND REPLACED NOSE LANDING GEAR LOCK ACTUATOR AND LOCK ACTUATOR BOLT IAW AMM 32-34-02.  ADJUSTED THE GAPS ON THE NOSE LANDING GEAR UPLOCK & DOWNLOCK SENSORS IAW AMM 32-61-03.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
